Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Wu classes

Authors: Robert Stong and Toshio Yoshida
Journal: Proc. Amer. Math. Soc. 100 (1987), 352-354
MSC: Primary 57R20
MathSciNet review: 884478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that a nonbounding closed manifold with $ \operatorname{Wu}$ classes $ {v_i} = 0$ for $ i > k$ has dimension bounded by some function of $ k$.

References [Enhancements On Off] (What's this?)

  • [D] André Didierjean, Classes de cohomologie invariantes par cobordisme et classes de cobordisme se fibrant sur des sphères, C. R. Acad. Sci. Paris Sér. A-B 289 (1979), no. 3, A165–A167 (French, with English summary). MR 552202 (80i:57017)
  • [M] J. Milnor, On the Stiefel-Whitney numbers of complex manifolds and of spin manifolds, Topology 3 (1965), 223–230. MR 0180977 (31 #5207)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20

Retrieve articles in all journals with MSC: 57R20

Additional Information

PII: S 0002-9939(1987)0884478-9
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia